Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 157, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 12, 2009, 10:29 AM CDT for Carroll County, Grenada County, Montgomery County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2009, 10:29 AM CDT (15:29 UTC)
- Expired
- Oct 12, 2009, 1:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Grenada County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 144 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 12:00 PM CDT | FLASH FLOOD | Carrollton, MS | SEVERAL ROADS CLOSED ACROSS THE COUNTY DUE TO WATER COVERING ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 121529
FFWJAN
MSC015-043-097-121830-
/O.NEW.KJAN.FF.W.0157.091012T1529Z-091012T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1029 AM CDT MON OCT 12 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BLACK HAWK...
GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF GRENADA...
NORTHWESTERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
* UNTIL 130 PM CDT
* AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR
MALMAISON...OR 6 MILES EAST OF GREENWOOD. THE STORMS WERE MOVING
NORTHEAST AT 25 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST THREE
HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWEATMAN...MISTERTON...GORE SPRINGS...ELLIOTT...BEW SPRINGS...
HOLCOMB...LEFLORE...JEFFERSON...TEOC...AVALON...NORTH CARROLLTON
AND DUCK HILL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3390 8977 3387 8977 3387 8951 3368 8950
3341 8964 3329 8965 3329 8970 3323 8976
3334 9017 3342 9017 3342 9014 3347 9009
3381 9013 3383 8994 3388 8993 3390 8991
$$
BK1 follow-up statement
000
WGUS74 KJAN 121828
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT MON OCT 12 2009
MSC015-043-097-121837-
/O.EXP.KJAN.FF.W.0157.000000T0000Z-091012T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRENADA MS-CARROLL MS-MONTGOMERY MS-
128 PM CDT MON OCT 12 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 PM CDT FOR NORTHWESTERN
MONTGOMERY...CARROLL AND GRENADA COUNTIES...
THE SHOWERS AND THUNDERSTORMS THAT BROUGHT THE HEAVY RAIN HAVE MOVED
EAST OF THE AREA.
LAT...LON 3390 8977 3387 8977 3387 8951 3368 8950
3341 8964 3329 8965 3329 8970 3323 8976
3334 9017 3342 9017 3342 9014 3347 9009
3381 9013 3383 8994 3388 8993 3390 8991
$$
BKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 7:15 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Oct 12, 7:15 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 715 AM CDT MON OCT 12 2009 .UPDATED...HAVE ISSUED A FLOOD WATCH FOR NWRN ZONES FOR TODAY. PERSISTENT RAINFALL HAS RESULTED IN MINOR STREET FLOODING IN CHICOT AND LOWNDES SOUNTY THIS MORNING. RAINFALL IS EXPECTED TO DECREASE IN COVERAGE AND INTENSITY BY EARLY AFTERNOON BUT STEADY MODERATE RAINS WILL CONTINUE THROUGH THE MORNING...RESULTING IN THE POSSIBILITY OF MORE WIDESPREAD FLOODING OVER NORTHEAST LOUISIANA... SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI BEFORE RAINFALL TRENDS DOWN. && .SHORT TERM...WET WEATHER WILL BE THE RULE IN THE SHORT TERM. WIDESPREAD RAINFALL CURRENTLY ACROSS NRN ZONES WILL DECREASE IN COVERAGE AS THE BACK EDGE OF THE SHORTWAVE MOVES INTO THE AREA BY EARLY AFTERNOON. 850 MB WIND FLOW WILL ALSO DECREASE AND VEER TO THE W/SW TODAY TO DECREASE LIFT ACROSS THE BOUNDARY TODAY. HOWEVER...WILL SEE HIGH RAIN CHANCES BEFORE THE SHORTWAVE LIFTS THROUGH AND HAVE INCREASED POPS OVER MAV VALUES FOR TODAY OVER NRN ZONES. HIGH RAIN CHANCES WILL CONTINUE FROM THE SOUTH TODAY AS THE WARM FRONT LOCATED IN THE VICINITY OF THE COAST THIS MORNING SHIFTS NWD. EXPECT DEEPENING MOISTURE IN THE WARM SECTOR THAT RESULTS OVER SRN ZONES FOR INCREASING 850 MB THETAE VALUES BUT LIMITED LAPSE RATES. EXPECT A FEW RUMBLES OF THUNDER WITH THE BEST CHANCE OF CONVECTION OVER SRN ZONES THIS AFTERNOON BUT SEVERE CONVECTION IS NOT LIKELY. THE FRONTAL BOUNDARY SLIPS BACK SWD TONIGHT. WEAK SURFACE RIDGING DROPS INTO THE MID MS VALLEY REDUCING PW VALUES OVER THE AREA. WEAK WAVES WILL CONTINUE TO TRACK ACROSS THE REGION...PUSHING THROUGH WEAK UPPER RIDING THAT DEVELOPS OVER THE AREA TUESDAY. 850 MB FLOW WILL INCREASE DURING THE DAY AHEAD OF THE DEVELOPING LOW PRESSURE SYSTEM UPSTREAM AND THE FRONTAL BOUNDARY WILL LIFT NWD AGAIN INTO THE REGION. WILL SEE INCREASING MOISTURE AND INCREASING ISENTROPIC LIFT TUESDAY AND HAVE FOLLOWED SLIGHTLY WETTER POPS OVER LATEST MAV GUIDANCE. MOISTURE CONTINUES TO INCREASE TUESDAY NIGHT WITH PRECIPITABLE WATER VALUES 2 INCHES OR HIGHER ACROSS THE AREA WHEN THE SRN FRINGES OF THE NEXT WAVE SWEEP THROUGH. .LONG TERM...WEDNESDAY THROUGH MONDAY...SURFACE FRONT WILL CONTINUE TO EXTEND ACROSS THE NORTHERN PORTIONS OF THE AREA ON WEDNESDAY WITH A STRONG SHORT WAVE AND ASSOCIATED SURFACE LOW EXITING THE AREA BY LATE WEDNESDAY AFTERNOON. THE FRONT WILL CONTINUE TO EXTEND ACROSS THE AREA WEDNESDAY NIGHT WITH SHOWERS CONTINUING ALONG THE BOUNDARY INTO THURSDAY MORNING. THE GFS/EURO/NAM ARE IN PRETTY GOOD AGREEMENT THAT THE COLD FRONT WILL FINALLY MAKE A PUSH SOUTH ACROSS THE AREA THURSDAY AFTERNOON AND EVENING AS THE UPPER TROUGH DEEPENS AND BEGINS TO MOVE EAST. ABUNDANT MOISTURE WILL BE AVAILABLE ON THURSDAY WITH PWATS ABOVE 2 INCHES OVER MOST OF THE AREA. WITH UNIDIRECTIONAL FLOW ACROSS THE AREA...HEAVY RAINFALL WILL BE POSSIBLE AS STORMS TRAIN ALONG THE BOUNDARY. ML CAPES OF 2000-2500 J/KG AND DECENT SPEED SHEAR WILL SUPPORT STRONG TO SEVERE STORMS ALONG AND AHEAD OF THE BOUNDARY...SO WILL CONTINUE THE MENTION OF THIS IN THE HWO. A FEW SHOWERS WILL BE POSSIBLE EARLY ON FRIDAY BEFORE MUCH DRIER AIR MOVES IN DURING THE DAY ON FRIDAY WITH PWATS FALLING DOWN NEAR 0.5 INCH. ALONG WITH IT WILL BE MUCH COOLER AIR WITH HIGHS IN THE LOW 60S ACROSS MUCH OF THE AREA. THE GFS/EURO INDICATE H925 TEMPS BELOW 3C OVER MUCH OF THE AREA BY SATURDAY MORNING...BUT WITH THE WINDS REMAINING UP THERE SHOULD BE ENOUGH MIXING TO KEEP TEMPS UP A BIT BUT STILL WELL BELOW WHAT MEX GUIDANCE INDICATES. SATURDAY WILL BE COOL WITH HIGHS GENERALLY IN THE UPPER 50S TO LOW 60S ACROSS THE AREA. GFS/EURO INDICATE THAT THE SURFACE HIGH WILL SHIFT OVER THE AREA SATURDAY NIGHT AND THIS SHOULD ALLOW THE WINDS TO CUT OFF AND THUS OVERNIGHT TEMPS WILL AGAIN BE COOLER WITH LOWS IN THE UPPER 30S IN THE NORTH TO LOW 40S IN THE SOUTH. MADE SIGNIFICANT CUTS TO MEX GUIDANCE HIGHS AND LOWS THROUGH THE WEEKEND. THE HIGH SHIFTS TO THE EAST ON MONDAY AND SOUTHEASTERLY WARMER FLOW WILL RETURN TO THE ARKLAMISS./15/ && .AVIATION...WIDESPREAD IFR/LIFR CIGS THIS MORNING WITH BKN-OVC DECKS BELOW 500 FEET. AREAS OF MVFR VSBYS ALSO ACROSS THE AREA IN HEAVIER RAINFALL. CIGS/VSBY WILL IMPROVE AFTER 10 AM WHEN THE BACK EDGE OF A WEATHER DISTURBANCE MOVES IN AND DECREASES RAINFALL COVERAGE OVER NRN ZONES. WILL SEE WIDESPREAD MVFR BKN-OVC DECKS FROM 1K-3K FEET THIS AFTERNOON WITH INCREASING RAIN CHANCES FROM THE SOUTH WHEN A WARM FRONT LIFTS INLAND. ISOLATED TSTMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY FOR AREAS S OF INTERSTATE 20. RAIN CHANCES WILL DECREASE TONIGHT AS THE WARM FRONT DROPS BACK SWD OVERNIGHT. WILL SEE WIDESPREAD IFR/LIFR CIGS LATE TONIGHT WITH OCNL MVFR VSBYS IN FOG...LOCALLY LOWER IN SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 64 80 70 / 97 54 74 78 MERIDIAN 74 62 80 67 / 100 47 58 79 VICKSBURG 76 63 79 70 / 92 57 83 77 HATTIESBURG 78 68 83 69 / 92 44 64 57 NATCHEZ 77 66 81 72 / 99 72 86 67 GREENVILLE 71 59 75 67 / 98 37 78 85 GREENWOOD 70 59 76 67 / 98 35 67 85 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-025>037-040>042. LA...FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009. AR...FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075. && 03/15
Hazardous weather outlook, Oct 12, 7:22 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 722 AM CDT MON OCT 12 2009 LAZ015-016-023>026-MSZ038-039-043>066-072>074-131230- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 722 AM CDT MON OCT 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT PERSISTENT PERIODS OF RAINFALL WILL RESULT IN PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS TODAY...ESPECIALLY OVER AREAS NORTH OF INTERSTATE 20. RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE ARKLAMISS TODAY. A WEATHER DISTURBANCE WILL TRACK ACROSS AREAS NORTH OF INTERSTATE 20 THIS MORNING AND AN ADVANCING WARM FRONT WILL MAINTAIN RAIN CHANCES OVER THE ENTIRE AREA THIS AFTERNOON AND EVENING. RAINFALL WILL DECREASE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF HEAVY RAINFALL AND ISOLATED THUNDERSTORMS WILL REDEVELOP TUESDAY...RESULTING IN THE POSSIBILITY OF LOCAL FLOODING ON ROADWAYS AND IN LOW LYING AREAS GIVEN THE SATURATED CONDITIONS CURRENTLY IN PLACE. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SOUTH OF INTERSTATE 20. A WARM FRONT WILL LIFT INLAND DURING THE DAY AND INCREASING SOUTHERLY FLOW UP AND OVER THE BOUNDARY WILL RESULT IN WIDESPREAD RAINFALL AND ISOLATED STRONG STORMS. ON THURSDAY...A VIGOROUS UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE AREA ON THURSDAY. HEAVY RAINFALL WILL BE POSSIBLE NORTH OF INTERSTATE 20 BRINGING MORE RISK OF FLASH FLOODING TO THESE AREAS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>037-040>042-131230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA- SHARKEY-YAZOO- 722 AM CDT MON OCT 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT PERSISTENT PERIODS OF RAINFALL MAY RESULT IN FLOODING TODAY OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI TODAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS ALONG AND NORTH OF A LINE FROM BASTROP TO YAZOO CITY TO COLUMBUS. THE PRIMARY FLOODING RISK WILL OCCUR THROUGH NOON. A WEATHER DISTURBANCE WILL TRACK ACROSS AREAS NORTH OF INTERSTATE 20 THIS MORNING AND AN ADVANCING WARM FRONT WILL MAINTAIN RAIN CHANCES OVER THE ENTIRE AREA THIS AFTERNOON AND EVENING. RAINFALL WILL DECREASE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF HEAVY RAINFALL AND ISOLATED THUNDERSTORMS WILL REDEVELOP TUESDAY...RESULTING IN THE POSSIBILITY OF LOCAL FLOODING ON ROADWAYS AND IN LOW LYING AREAS GIVEN THE SATURATED CONDITIONS CURRENTLY IN PLACE. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SOUTH OF INTERSTATE 20. A WARM FRONT WILL LIFT INLAND DURING THE DAY AND INCREASING SOUTHERLY FLOW UP AND OVER THE BOUNDARY WILL RESULT IN WIDESPREAD RAINFALL AND ISOLATED STRONG STORMS. ON THURSDAY...A VIGOROUS UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE AREA ON THURSDAY. HEAVY RAINFALL WILL BE POSSIBLE NORTH OF INTERSTATE 20 BRINGING MORE RISK OF FLASH FLOODING TO THESE AREAS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Oct 12, 7:46 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
746 AM CDT MON OCT 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN COLUMBUS 33.51N 88.40W
10/12/2009 U0.00 INCH LOWNDES MS EMERGENCY MNGR
MINOR STREET FLOODING
&&
BURSELocal storm report, Oct 12, 7:48 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
748 AM CDT MON OCT 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN LAKE VILLAGE 33.32N 91.28W
10/12/2009 U0.00 INCH CHICOT AR EMERGENCY MNGR
MINOR FLOODING ON COUNTY ROADS AND HIGHWAY 65
&&
BURSEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:03 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more | 9 hr |
| Oct 12, 8:24 AM CDT | Flash Flood Warning | JAN | Washington | 7 hr |
| Oct 12, 9:03 AM CDT | River Flood Warning | JAN | Neshoba | 7 days |
| Oct 12, 9:29 AM CDT | Flash Flood Warning | JAN | Bolivar, Issaquena, Washington | 5 hr |
| Oct 12, 9:43 AM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 3 hr |
| Oct 12, 10:18 AM CDT | River Flood Warning | JAN | Clay | 5 days |
| Oct 12, 10:18 AM CDT | River Flood Warning | JAN | Noxubee | 7 days |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.